Buspar - Social Anxiety Forum
X

Download the SAS Android App

Or switch to mobile version of the forums

X

Download the SAS iPhone App

Or switch to mobile version of the forums

Help/FAQLog InJoin SAS
Go Back   Social Anxiety Forum > Recovery > Medication

Reply
Old 07-07-2009, 11:06 AM   #1 (permalink)
 
angelgail13's Avatar
 
Status: SAS Member
Join Date: Mar 2009
Gender: Female
Posts: 46



Default Buspar

I am taking Wellbutrin and Klonopin and I feel sleepy all day to the point all I want to do is sleep. I can't stand it anymore. Does buspar cause drowsiness or weight gain? Will it work well with Wellbutrin? I know a lot of people say it dosen't work at all but maybe with wellbutrin it will work better???? I don't know I just am sooooo tired of being tired.

Angel
angelgail13 is offline   Reply With Quote
Old 07-07-2009, 02:37 PM   #2 (permalink)
 
UltraShy's Avatar
 
Status: Surrounded by Sadness
Join Date: Nov 2003
Location: Milwaukee, WI (BDSM sadist, Libertarian)
Gender: Male
Age: 41
Posts: 31,759



Default

I know for sure that you can mix all three as my brother takes all of the above and several more for good measure in his insane drug cocktail that is a dreadful failure.

My experience with Buspar is that it does nothing. I've never read anyone complain about weight gain from it either, so I don't think you need to worry about that.

I gather you want to replace the Klonopin with Buspar since unlike benzos Buspar is unlikely to cause drowsiness?
__________________
I wonder what reason I have to live
Desperately I have searched for a meaning
Is it now time for me to let go of the world
UltraShy is offline   Reply With Quote
Old 07-07-2009, 03:49 PM   #3 (permalink)
 
Status: Permanently Banned
Join Date: Jun 2009
Location: melbourne australia
Posts: 76



Default

stop the klonapin to see if the wellbutrin on its own is sedating you and if it is take before sleep and perhaps reduce the dose a while, dose range is about 150 to 350

if no sedation then take klonapin also but at a lower dose, sedation often gets less as you get used to the meds, how much K were you taking?

buspar is useless and I wouldnt have much respect for the doc who prescribed it, he listens more to drug co sales reps than to his patients
arth77 is offline   Reply With Quote
Old 07-07-2009, 06:54 PM   #4 (permalink)
 
angelgail13's Avatar
 
Status: SAS Member
Join Date: Mar 2009
Gender: Female
Posts: 46



Default

I am already taking a lower dose of Wellbtrin went from 300 mg to 150 mg. I am on 2mg of Klonopin a day. I also tried taking the Wellbutrin at night (which I still do) and still am VERY SLEEPY all day long. I just don't know what to do anymore. I can't function being this tired. What can I do?

Thanks,
Angel
angelgail13 is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
buspar?? mcnabj Medication 6 05-04-2012 09:19 PM
Buspar tearsnnj Medication 8 05-04-2012 09:16 PM
Buspar RMR Medication 21 05-04-2012 09:08 PM
Buspar arhmt9 Medication 7 03-21-2009 02:21 AM
BUSPAR!!! X33 Medication 7 05-01-2008 03:12 PM

All times are GMT -7. The time now is 05:31 PM.
Powered by vBulletin® ©2000-2014, vBulletin Solutions, Inc.
SEO by vBSEO 3.6.0 ©2011, Crawlability, Inc. User Alert System provided by Advanced User Tagging v3.1.0 (Pro) - vBulletin Mods & Addons Copyright © 2014 DragonByte Technologies Ltd.